I am a 27 year old male who recently ascribed to getting finasteride, and I was wondering in your experience how often have you met patients who had serious side effects on it? I am well read on the subject(I think) of sides, as well as the ‘nocebo’ effect. And I could not care less about loss of libido/sex drive as I am unfortunately very riled up to put it pleasantly most of the time. Watery semen as well does not bother me, nor does ED.
However the effects I do ponder on are about the mental ones i.e. serious depression/anxiety/brain fog as well as gyno. Have you had many patients within your care that reported on these symptoms? If so, did they discontinue after a while? Thank you in advance for your time Doctor, I appreciate it as well your contribution to the help of the psyches and confidences of men and women across the globe.
I would never discount the impact of permanent side effects, although very rare, I believe. The other side effects that you are worried about are also rare and they have mostly gone away within a month or two of stopping the medication if you are one of the unfortunate people who gets them